A friend has told me that if you take paracetamol with Tramadol, you get more of an effect, so feel the need to take less Tramadol? Apparently this could be a better way of tapering when wanting to come off them? Any thoughts?
Hi Delila, you could be on to something there. I know you are trying to taper from the Tramadol. I take, as you already know oxycodone, & it doesn't have tylenol in it. I find if I take a tylenol with the oxycodone I don't use as much oxycodone than if I take it alone. It very well could be that taking a tylenol or paracetamol with your dose could help your pain issues better so you can eventually taper a little faster. It's worth a try. Just be careful how much of it you take in a 24 hour period. I take the 325mg about 3 or 4 times a day. The maximum is 4000mg a day, but my rheumatologist said no more than 2000mg a day. It's a very good question or why would so many of the opiate drugs have tylenol or parcetamol in it in the first place? I don't know the availability of of Ultracet in your country, so just adding the tylenol would probably be ok. Just my thoughts... Mary
I'm not sure about this,it may work for you.
I know my own doc prescribed me 2x50mg tramadol along with paracetamol 3times daily,I know this is a small dose and the tramadol does nothing for my pain anyway,I dont know what dose you are on,but I do know you CAN add paracetamol along with tram,but wheather it will help in the way you want to,I'm not sure.
Also the ixprim as it is called here is the mild version of tram(as you already know)but that dose nothing for me either,I'm thinking at this stage a tranquilliser would'nt kill my pain,it's crazy. What is the recomended dose for tram daily??
Sorry not much help with the info here but just wanted to pop in and say hi and giv my piece,lol!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Apr 2010 • 3 answers
Posted 19 Apr 2011 • 4 answers
Posted 27 Apr 2011 • 4 answers
Posted 24 Aug 2011 • 4 answers
Posted 11 Oct 2011 • 5 answers